# SDR DALA2016050603778

- Difficulty date: May 4, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N945DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53559
- Aircraft time: 37,889 hours, 31,850 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE CREW PERFORMED AN AIR TURN BACK.  ALL LT SIDE PASSENGER O2 MASKS DROPPED.  CABIN PRESSURIZATION NORMAL.  MAINTENANCE REPLACED R2-315 RELAY. RESTOWED MASKS AND PERFORMED DROP TEST IAW AMM.  ALL O2 MASKS DROPPED NOMALLY.  ALL OPERATIONS NORMAL.
